# SDR CA071214001

- Difficulty date: December 4, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Jammed
- Location: Emergency Exit
- Part time: 200 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE INITIAL PHASE ONE INSPECTION THE EMERGENCY EXIT COULD NOT BE OPENED FROM THE OUTSIDE AND THE EXIT COULD NOT BE LOCKED FROM THE INSIDE. (TC NR 20071214001)
